# SDR TRBA2009025

- Difficulty date: February 15, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 2698209
- Aircraft time: 28,222 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3212
- Part serial: 330
- Condition: False Activation
- Location: Cargo Bay
- Part time: 28,948 hours, 32,227 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 3,500 FT, AFT SMOKE MASTER WARNING OCCURRED AND REMAINED ON FOR ABOUT 30 SECONDS.  AIRCRAFT DIVERTED BACK TO NAS AND NO SMOKE OR FIRE INDICATION WAS VISIBLY OBSERVED BY CREW OR CRASH FIRE AND RESCUE CREW.  AFT CARGO COMPARTMENT INSPECTED.  NO EVIDENCE OF SMOKE.  AFT CARGO COMPARTMENT DETECTION SYSTEM DEFERRED AS PER MEL NR 26-08 AUTHORIZATION NR 020029D-C MEL CLEARED ON 02-16-09 AT MIA.  REMOVED AND REPLACED FT SMOKE DETECTOR FIN NR 150WA IAW ATR-72 JIC NR 26-12-61.  OPERATIONAL TEST GOOD.
